RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 40, Issue 1(241)  


Some problems in approximation theory and numerical analysis
K. I. Babenko
3
Hyperbolic reflection groups
È. B. Vinberg
29
Spectral theory of random matrices
V. L. Girko
67
The main properties of random graphs with a large number of vertices and edges
A. D. Korshunov
107
Ivan Evgen'evich Bazilevich (obituary)
I. A. Aleksandrov, Yu. E. Alenitsyn, V. Ya. Gutlyanskii, I. M. Milin, S. M. Nikol'skii, O. V. Stepanova, B. V. Shabat
175

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The multiplicities of the irreducible components in permutation representations of finite groups
S. P. Strunkov
177
The computational complexity of the Needing invariant of explosive maps of the interval
M. Kh. Aizenshtein
179
The global dimension of certain proper classes
R. G. Alizade
181
The dual analogue of spaces that are $\Phi G_\delta$-closed in the Smirnov compactification
L. V. Aparina
183
The attractor of a certain quasi-linear system of differential equations with visco-elastic terms
Z. B. Berkaliev
185
On the conjugacy of a certain class of homogeneous endomorphisms to the class of piecewise-monotonic maps
M. L. Blank
187
Diffeomorphisms of two-dimensional manifolds with spatially situated basic sets
V. Z. Grines, Kh. Kh. Kalai
189
The Toda chain in the thermodynamical limit
A. A. Dzhalilov
191
Simple Lie algebras with a subalgebra of codimension one
A. S. Dzhumadil'daev
193
On polynomial operator equations with integro-differential right-hand side
M. S. Eremin
195
A quotient of periods other than a power of two leads to chaos in a neighbourhood
L. S. Efremova
197
Two remarks on graded nilpotent classes
A. V. Zelevinskii
199
On a certain class of smooth matrix-valued functions
N. V. Ilyushechkin
201
On a problem of Borsuk
S. L. Lapinskis
203
On perfect restrictions of maps
V. I. Malykhin
205
A criterion for the quasi-regularity of an operator induced by a quasi-differential expression
K. A. Mirzoev
207
On the solubility of a certain class of non-coercive boundary-value problems
B. P. Paneah
209
Projectivity and $\mathscr D$-affinity of flag supermanifolds
I. B. Penkov, I. A. Skornyakov
211
A solution of the $\overline\partial$-equation with an estimate in tubular domains
P. L. Polyakov
213
A problem on free periodic vibrations of a string with non-monotone non-linearity
I. A. Rudakov
215
Limit distributions for random walks in a one-dimensional random environment
I. S. Sineva
217
The Kuga–Satake variety of a Kummer surface
A. N. Skorobogatov
219
Reflexive subspaces of $L_1$
E. V. Tokarev
221
Homotopy classification of a certain type of homogeneous spaces
A. N. Shchetinin
223

Mathematical Events in the USSR
Vladimir Vasil'evich Golubev (on the centenary of his birth)
S. M. Belotserkovskii, A. Yu. Ishlinskii, P. Ya. Kochina, B. V. Shabat
225
II International conference of foreign graduate students of Moscow State University
Yu. A. Bahturin, A. I. Kostrikin
231
Meetings of the Ural Mathematical Society
237
IV School on the Theory of Finite Groups
A. S. Kondrat'ev, A. A. Makhnev, A. I. Starostin
241
Second Saratov Winter School on the Theory of Functions and Approximations
A. M. Bogomolov, Al. A. Privalov, P. L. Ul'yanov
243

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
245
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019